cor2ed
engage checkpoint medical linkedin twitter
bg

Management of Skin Toxicities from MKIs

Management of Skin Toxicities from MKIs

Dr. Guillem Argilés, Paz Fernández Ortega, Prof. Siegfried Segaert

GI CONNECT has identified the Management of Skin Toxicities from Multikinase Inhibitor Therapies (MKIs) on the ESMO OncologyPRO portal as a practical guide on how to prevent and treat skin toxicities from MKIs
Portrait of Guillem Argilés
Dr. Guillem Argilés

Medical Oncologist

Vall d'Hebron University Hospital

Spain

Portrait of Paz Fernández Ortega
Paz Fernández Ortega

Nursing Research Co-ordinator

Catalan Institute of Oncology

Spain

Siegfried Segaert
Prof. Siegfried Segaert

Dermatologist

Leuven

Belgium

preview next

time OncologyPRO | open 30 min

temporal

download resources

THERE ARE NO DOWNLOADS FOR THIS PROGRAMME

I agree that this educational programme:

Was valuable to me:

1/3

Management of Skin Toxicities from Multi Kinase Inhibitors (MKIs)

Dr.Guillem Argilés (medical oncologist), Paz Fernández Ortega (clinical nurse specialist) and Prof. Siegfried Segaert (dermatologist) updated this helpful resource.  With almost 100,000 visits, healthcare professionals continue to value the practical guidance available.

This important resource aims to;

1) Explore the side effects of inhibiting receptor tyrosine kinases (RTK)

2) Provide expert advice on the prophylaxis and treatment of skin toxicities

3) Provide recommendation on how to manage side effects while maintaining treatment with MKIs

Primarily this guidance exists for healthcare professionals and contains information, treatment algorithms and educational materials relating to the management of dermatological side effects in patients treated with MKIs.

However, there is also a helpful section for patients and caregivers on skin, mouth and hair changes that can sometimes occur with this particular type of treatment. 

COR2ED have donated this content to ESMO to ensure that the practical guide reflects today's best clinical practice in managing skin toxicities from MKIs.

Other programmes of interest